# SDR DALA2016031001830

- Difficulty date: March 9, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 56,007 hours, 21,073 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Firewall
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON UPPER FWD OTBD FIRE WALL , OTBD T/R FWD VERTICAL SPRING STEEL STRIKER WEAR PLATE IS EXCESSIVELY WORN.  REF N/R 327, ACCOMPLISH SRM 54-51-02, FIG 201, REPAIR OF DAMAGE.  ACCOMPLISHED REPAIR IAW SRM 54-51-02, FIG 201, REPAIR 1, ON NR 327.
